Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 25, 2015, 2:29 PM CDT for Harrison County, Jackson County, Mississippi. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 2:29 PM CDT (19:29 UTC)
- Expired
- Apr 25, 2015, 3:00 PM CDT
- In force
- 31 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Harrison County, MS, Jackson County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 2:33 PM CDT | TSTM WND GST 60 | 2 Ne Biloxi, MS | SPOTTER 19113 REPORTED HIGH WINDS...LIMBS...TRASH CANS AND YARD DEBRIS BLOWN AROUND. |
| Apr 25, 2:37 PM CDT | TSTM WND DMG | Gautier, MS | SEVERAL TREES AND POWER LINES DOWN IN THE SOUTH-CENTRAL PART OF THE COUNTY GENERALLY SOUTH OF U.S. 90 AND SOUTH OF HIGHWAY 57. |
| Apr 25, 2:51 PM CDT | HAIL 1.75 | Pascagoula, MS | REPORTED FROM NORTH MARKET STREET |
| Apr 25, 2:54 PM CDT | TSTM WND GST 47 | 9 Ssw Grand Bay, MS | NATIONAL ESTUARINE RESEARCH RESERVE STATION AT GRAND BAY, MS MEASURED A 47MPH GUST WITH STORM PASSAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 10:41 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1826 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
921
WUUS54 KLIX 251929
SVRLIX
MSC047-059-252000-
/O.NEW.KLIX.SV.W.0029.150425T1929Z-150425T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
229 PM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL HARRISON COUNTY IN SOUTHEASTERN MISSISSIPPI...
SOUTHERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 300 PM CDT
* AT 229 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
GULFPORT TO NEAR GULF PARK ESTATES...AND MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...OCEAN SPRINGS...MOSS POINT...ST. MARTIN...
ESCATAWPA...GAUTIER...D'IBERVILLE...VANCLEAVE...HELENA...GULF PARK
ESTATES...LATIMER...GULF HILLS AND HICKORY HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR
YOUR NEAREST LAW ENFORCEMENT AGENCY WHO WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE OFFICE IN NEW ORLEANS.
&&
LAT...LON 3036 8845 3033 8845 3032 8848 3035 8851
3037 8859 3034 8873 3039 8879 3043 8885
3042 8901 3042 8899 3039 8889 3041 8902
3060 8887 3049 8840 3038 8840 3038 8841
3035 8839
TIME...MOT...LOC 1929Z 254DEG 53KT 3041 8903 3029 8878
$$
24/RR1 follow-up statement
669
WWUS54 KLIX 251953
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
253 PM CDT SAT APR 25 2015
MSC047-059-252002-
/O.EXP.KLIX.SV.W.0029.000000T0000Z-150425T2000Z/
HARRISON MS-JACKSON MS-
253 PM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HARRISON AND
SOUTHERN JACKSON COUNTIES WILL EXPIRE AT 300 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING WILL HAVE MOVED OUT OF THE
AREA BY 3 PM CDT. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3036 8845 3033 8845 3032 8848 3035 8851
3037 8859 3034 8873 3039 8879 3043 8885
3042 8901 3042 8899 3039 8889 3041 8902
3060 8887 3049 8840 3038 8840 3038 8841
3035 8839
TIME...MOT...LOC 1950Z 254DEG 53KT 3041 8903 3029 8878
$$
24/RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:03 AM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Apr 25, 9:03 AM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
903 AM CDT SAT APR 25 2015
.SOUNDING DISCUSSION...
FIRST RELEASE TERMINATED DUE TO BAD TEMPERATURE AND DEW POINT
DATA. SECOND RELEASE SUCCESSFULLY TERMINATED OVER JACKSON COUNTY
MISSISSIPPI JUST NORTHWEST OF VANCLEAVE AT AN ALTITUDE OF 105.9K
FEET OR JUST OVER 20 MILES UP.
DRIER AIR HAS WORKED INTO MUCH OF THE SOUNDING WITH A PRECIPITABLE
WATER VALUE OF 1.39 INCHES...WHICH IS ABOUT 128 PERCENT OF NORMAL.
ABOUT A 3 DEGREE C CAP AT 850 MB THIS MORNING. SOUNDING UNSTABLE
ABOVE THAT LAYER WITH MID LEVEL LAPSE RATES AROUND 7.2C/KM. THE
SURFACE TO 3KM SHEAR IS 35 KNOTS...AND THE SURFACE TO 6KM SHEAR IS
57 KNOTS. FREEZING LEVEL AROUND 14.2K FEET...-20C LEVEL AT 24.6K
FEET...WITH A WET BULB ZERO HEIGHT OF 9600 FEET. THIS WOULD
CERTAINLY SUPPORT LARGE HAIL WITH A FEW GOLF BALL SIZE HAIL
REPORTS LATE YESTERDAY AFTERNOON. SOUTHWEST WINDS THROUGHOUT THE
SOUNDING WITH A MAX WIND OF 90 KNOTS AT 35.3K FEET. 35
&&
.PREV DISCUSSION... /ISSUED 344 AM CDT SAT APR 25 2015/
DISCUSSION...
THE MAIN FORECAST CONCERNS CONTINUE TO CENTER AROUND CONVECTION
OVER THE NEXT FEW DAYS AND THE POSSIBILITY OF SEVERE WEATHER.
SCATTERED SHOWERS HAVE BEEN INCREASING ACROSS THE FORECAST AREA
SOMEWHAT THIS MORNING WHILE THE MORE SIGNIFICANT CONVECTION HAS
STAYED TO THE NORTH OF THE AREA. THE MID LEVEL SHORT WAVE TROUGH
THAT HAS BEEN RESPONSIBLE FOR THE ACTIVE WEATHER ACROSS THE
SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY OVER THE LAST
COUPLE DAYS WILL MOVE OUT OF THE CENTRAL PLAINS AND INTO THE
MIDWEST TODAY. HOWEVER A STRONG AND ACTIVE SOUTHERN JET WILL
CONTINUE TO AFFECT THE GULF COAST REGION. THE RRQ OF AN UPPER JET
STREAK WILL CONTINUE TO HELP SUPPORT CONVECTIVE DEVELOPMENT OVER
THE LOWER MISSISSIPPI VALLEY BEFORE PULLING OFF TO THE EAST
NORTHEAST LATER IN THE DAY. SUFFICIENT CAPE AND INSTABILITY SHOULD
BE PRESENT TO SUPPORT SCATTERED CONVECTION ACROSS THE AREA TODAY
WITH STRONG MID LEVEL WESTERLY WINDS SUPPORTIVE OF A FEW STRONGER
TO SEVERE STORMS. THE STORM PREDICTION CENTER HAS INDICATED A
SLIGHT RISK FOR SEVERE WEATHER ACROSS COASTAL MISSISSIPPI AND A
MARGINAL RISK OF SEVERE WEATHER ACROSS THE REMAINDER OF THE
FORECAST AREA TODAY. DIRECTIONAL SHEAR WILL BE DECREASING EARLY
TODAY WITH HELICITY VALUES DIMINISHING. THE WATER CONTENT OF THE
ATMOSPHERIC COLUMN IS FORECAST TO DECREASE LATER IN THE DAY AND
ESPECIALLY TONIGHT AND EARLY SUNDAY WITH PRECIPITABLE WATER VALUES
APPROACHING A LITTLE OVER ONE INCH BY THE END OF THAT TIME BEFORE
REBOUNDING DURING THE DAY SUNDAY. ANOTHER STRONG JET STREAK WILL
TRAVERSE THE CENTRAL GULF COAST REGION ON SUNDAY ALONG WITH A WEAK
IMPULSE EMBEDDED IN THE FLOW ALOFT. THESE FEATURES ALONG WITH THE
APPROACH OF A FRONTAL BOUNDARY FROM THE NORTH AND LAKE AND SEAS
BREEZE BOUNDARIES ACTING AS A FOCUS WILL SET THE STAGE FOR
ISOLATED CONVECTION DURING THE DAY SUNDAY. SIGNIFICANT DIURNAL
HEATING DURING THE DAY SUNDAY...HIGHS IN THE UPPER 80S TO NEAR 90
IN MANY AREAS...WILL RESULT IN SUBSTANTIAL CAPE AND INSTABILITY. A
FEW STRONG TO SEVERE STORMS ARE ALSO POSSIBLE SUNDAY. THE STORM
PREDICATION CENTER HAS OUTLOOKED THE ENTIRE FORECAST AREA FOR A
MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY.
THE NEXT WEATHER MAKER WILL AFFECT THE REGION EARLY IN THE
UPCOMING WORK WEEK. THIS WILL EVOLVE AS AN UPPER TROUGH CURRENTLY
DIGGING OVER THE WESTERN CONUS CLOSES OFF AN UPPER LOW OVER THE
FOUR CORNERS REGION WHICH WILL THEN SLOWLY TRANSLATE EASTWARD
ACROSS THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY OVER THE
FIRST HALF OF THE WEEK. AN ASSOCIATED SURFACE LOW WILL MOVE EAST
IN THE VICINITY OF THE CENTRAL GULF REGION DURING THIS PERIOD.
THIS DYNAMIC SYSTEM WILL WILL HAVE AMPLE MOISTURE TO WORK WITH
RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS MONDAY THROUGH
TUESDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS SYSTEM.
AGAIN A FEW STORMS COULD BE ON THE STRONGER SIDE AND THE STORM
PREDICTION CENTER HAS INCLUDED THE ENTIRE FORECAST AREA IN A
SLIGHT RISK ON MONDAY...ALTHOUGH THIS SHOULD PRIMARILY BE LATE
MONDAY AND MONDAY NIGHT. AS THIS SYSTEM PULLS OFF TO THE
EAST...THE GFS CLOSES OFF ANOTHER UPPER LOW OVER THE LOWER
MISSISSIPPI VALLEY AND AND CENTRAL GULF COAST REGION WHILE THE
ECMWF DOES SO MUCH FARTHER NORTH. THE GFS SOLUTION COULD RESULT IN
AN EXTENDED PERIOD OF CONTINUED RAIN CHANCES INTO THE END OF THE
WEEK WHILE THE ECMWF WOULD BE PRIMARILY DRY. AT THIS TIME...WILL
CONTINUE TO INDICATE A DRY FORECAST DURING THIS PERIOD. THE
WEATHER SHOULD BE SIGNIFICANTLY COOLER FOR THE LAST HALF OF THE
WORK WEEK. 11
AVIATION...
AN INVERSION AT ABOUT 800FT IS HELPING TO KEEP MOISTURE AND CLOUD
COVER LOCKED IN THE BOUNDARY LAYER THIS MORNING. CEILINGS WILL LOWER
ALONG WITH THE INVERSION TO AROUND OVC003 FOR AREAS SOUTH OF LAKE
PONTCHARTRAIN. MOST TERMINALS SHOULD SEE OVC005 AS THEIR LOWEST
CEILINGS THIS MORNING AS PREVAILING CONDITIONS WITH TEMPO GROUPS
RETAINING SHORT TERM OVC001 AND VIS RESTRICTED TO 2SM FOR THOSE
EXPERIENCING THE LOWEST CEILINGS. AFTER 12Z...A SECOND SURGE OF
SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE THROUGH ALONG WITH A
WEAK FRONTAL BOUNDARY. HAVE INCLUDED PREVAILING SHOWERS AND MVFR
VISIBILITIES...ALONG WITH MVFR CEILINGS OF 1000 TO 1500 FEET TO
REFLECT THE EXPECTED OVERALL CONDITIONS THIS MORNING. OF
COURSE...ANY STRONGER THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND IFR
CONDITIONS AS THEY MOVE THROUGH.
MARINE...
PREDOMINATE SOUTHERLY WINDS WILL CONTINUE THROUGH SUNDAY.
WIND SPEEDS WILL EASE THROUGH TODAY FROM AROUND 15KTS TO 5-10KTS
LATER. THE NEXT SYSTEM TO AFFECT THE COASTAL WATERS WILL BE MONDAY
AND TUESDAY. WINDS WILL INCREASE AHEAD OF THE SFC LOW FROM THE
SOUTHEAST TO 15-20KTS. THE SFC LOW IS EXPECTED TO DEVELOP NEAR THE
TEXAS COASTAL BEND AND MOVE TO THE EAST JUST OFF THE COAST THROUGH
WEDNESDAY. AS THE LOW MOVES EAST TUESDAY NW WINDS WILL QUICKLY MOVE
IN BEHIND IT AND RISE TO 20-25 KNOTS WITH HIGHER GUSTS. WIND SPEEDS
ARE NOT EXPECTED TO EASE BELOW 15-20KTS UNTIL THU NIGHT.
DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NAVY WEEK.
ACTIVATION...NONE.
ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL THROUGH WEEKEND.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 85 67 88 65 / 50 10 10 20
BTR 86 69 89 68 / 40 10 10 20
ASD 85 69 88 69 / 40 10 20 20
MSY 86 72 88 72 / 40 10 20 20
GPT 85 72 86 70 / 40 10 20 20
PQL 85 70 87 68 / 40 10 20 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 25, 10:41 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NEW ORLEANS LA 1041 AM CDT SAT APR 25 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-260345- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1041 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SEVERE THUNDERSTORM WATCH WILL BE IN EFFECT UNTIL 6 PM FOR ALL OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE TOTALLY RULED OUT. THE THREAT OF SEVERE WEATHER IS EXPECTED TO DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY...THERE IS A MARGINAL RISK OF STRONG TO SEVERE THUNDERSTORMS OVER THE AREA. THE MAIN HAZARDS ARE EXPECTED TO BE FREQUENT LIGHTNING...DAMAGING WIND AND LARGE HAIL. MONDAY AND TUESDAY...THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS. SOME OF THESE MAY BE SEVERE PRODUCING CONTINUOUS LIGHTNING...DAMAGING WINDS...LARGE HAIL...VERY HEAVY RAINFALL... AND ISOLATED TORNADOES. WEDNESDAY THROUGH FRIDAY...SMALL CRAFT ADVISORIES MAY BE ISSUED WITH NORTHWEST WINDS OF AROUND 25 KNOTS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME AND MAY ALSO BE REQUESTED AT TIMES THROUGH TUESDAY.
In the hours before
Local storm report, Apr 25, 1:22 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
122 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TSTM WND DMG MANDEVILLE 30.37N 90.08W
04/25/2015 ST. TAMMANY LA UTILITY COMPANY
CLECO OUTAGE MAP INDICATING OUTAGES IN OLD MANDEVILLE
ALONG LAKESHORE DRIVE AND ALONG RAPATEL STREET. ESTIMATED
ABOUT 425 CUSTOMERS WITHOUT POWER.
&&
24/RRSpecial weather statement, Apr 25, 1:35 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
135 PM CDT SAT APR 25 2015
MSZ081-082-251915-
JACKSON MS-HARRISON MS-
135 PM CDT SAT APR 25 2015
...SPECIAL WEATHER STATEMENT...
AT 135 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LONG BEACH...MOVING EAST AT 60 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...OCEAN SPRINGS...LONG BEACH...MOSS POINT...ST.
MARTIN...ESCATAWPA...D'IBERVILLE...VANCLEAVE...HURLEY...HELENA...
LATIMER...BIG POINT...WADE...GULF HILLS...HICKORY HILLS...LYMAN AND
GULFPORT AIRPORT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN MISSISSIPPI.
LAT...LON 3050 8840 3039 8880 3041 8884 3042 8883
3042 8890 3043 8899 3042 8901 3040 8886
3038 8885 3039 8886 3039 8899 3033 8920
3045 8925 3073 8852 3074 8841
TIME...MOT...LOC 1835Z 249DEG 51KT 3040 8913
32Local storm report, Apr 25, 1:39 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
139 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM MARINE TSTM WIND LAKEFRONT AIRPORT 30.04N 90.03W
04/25/2015 M42 MPH ORLEANS LA ASOS
0134 PM MARINE TSTM WIND 12 S MANDEVILLE 30.20N 90.08W
04/25/2015 M40 MPH GMZ530 LA MESONET
WEATHERFLOW MID-LAKE CAUSEWAY 34.1 KNOT WITH 5 MB
PRESSURE RISE IN 20 MINUTES.
&&
24/RRLocal storm report, Apr 25, 2:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
201 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND GST LAKEFRONT AIRPORT 30.04N 90.03W
04/25/2015 M51 MPH ORLEANS LA ASOS
300/34 GUST 45 MPH PEAK WIND 31051 MPH.
&&
24/RRLocal storm report, Apr 25, 2:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
206 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL WAVELAND 30.29N 89.38W
04/25/2015 E1.50 INCH HANCOCK MS BROADCAST MEDIA
ALSO POWER OUTAGES REPORTED
0205 PM HAIL GAUTIER 30.39N 88.64W
04/25/2015 E0.88 INCH JACKSON MS BROADCAST MEDIA
REPORTED AS NEAR QUARTER SIZED HAIL.
&&
24/RRLocal storm report, Apr 25, 2:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
218 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM TSTM WND DMG 1 W CHALMETTE 29.94N 89.98W
04/25/2015 ST. BERNARD LA EMERGENCY MNGR
TREE DOWN ON EAST JUDGE PEREZ BETWEEN CENTER AND
ALEXANDER STREETS IN ARABI
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 12:59 PM CDT | Special Weather Statement | LIX | Pearl River | 46 min |
| Apr 25, 1:11 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 34 min |
| Apr 25, 1:35 PM CDT | Special Weather Statement | LIX | Harrison, Jackson | 40 min |
| Apr 25, 1:46 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 44 min |
| Apr 25, 2:09 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 21 min |
| Apr 25, 2:11 PM CDT | Severe Thunderstorm Warning | LIX | Harrison | 22 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.